# SDR ASAA2020081753030

- Difficulty date: August 15, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 49,735 hours, 15,043 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Heat Exchanger
- Part number: 453328039
- Part serial: YY083785
- Condition: Broken
- Location: Nr 2 Engine Oil
- Part time: 41,446 hours, 12,992 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL FUEL HEAT EXCHANGER ON NR 2 ENGINE HELICOILS BROKEN FUEL IN.  GROUNDED - YES.  REMOVED NR 2 ENGINE MAIN OIL/FUEL HEAT EXCHANGER, REF B737-800 AMM 79-21-02-000-801-F00.  INSTALLED SERVICEABLE MAIN OIL/FUEL HEAT EXCHANGER, REF BOEING B737-800 AMM 79-21-02-400-F00.  ACCOMPLISHED TEST 3A, REF B737-800 AMM 71-00-00-800-811-F00.  NO LEAKS NOTED.
